PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2015 | 13 | 1 |
Tytuł artykułu

Boundedness of Toeplitz type operators associated to Riesz potential operator with general kernel on Orlicz space

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper, the boundedness properties for some Toeplitz type operators associated to the Riesz potential and general integral operators from Lebesgue spaces to Orlicz spaces are proved. The general integral operators include singular integral operator with general kernel, Littlewood-Paley operator, Marcinkiewicz operator and Bochner-Riesz operator.
Wydawca
Czasopismo
Rocznik
Tom
13
Numer
1
Opis fizyczny
Daty
otrzymano
2015-06-04
zaakceptowano
2015-09-29
online
2015-10-20
Twórcy
autor
  • Department of Science and Information Science, Shaoyang University, Hunan Shaoyang,
    422000, P.R. of China
Bibliografia
  • [1] Chang D.C., Li J.F., Xiao J., Weighted scale estimates for Calderón-Zygmund type operators, Contemporary Mathematics, 2007,446, 61-70.
  • [2] Chanillo S., A note on commutators, Indiana Univ. Math. J., 1982, 31, 7-16.[Crossref]
  • [3] Coifman R., Rochberg R., Weiss G., Factorization theorems for Hardy spaces in several variables, Ann. of Math., 1976, 103,611-635.
  • [4] Garcia-Cuerva J., Rubio de Francia J. L., Weighted norm inequalities and related topics, North-Holland Math., 1985, Amsterdam,116.
  • [5] Janson S., Mean oscillation and commutators of singular integral operators, Ark. for Mat., 1978, 16, 263-270.
  • [6] Janson S., Peetre J., Paracommutators boundedness and Schatten-von Neumann properties, Tran. Amer. Math. Soc.,1988, 305,467-504.
  • [7] Janson S., Peetre J., Higher order commutators of singular integral operators, Interpolation spaces and allied topics in analysis,Lecture Notes in Math., 1984, Springer, Berlin, 1070, 125-142.
  • [8] Lin Y., Sharp maximal function estimates for Calderón-Zygmund type operators and commutators, Acta Math. Scientia, 2011,31(A), 206-215.
  • [9] Liu L.Z., Continuity for commutators of Littlewood-Paley operator on certain Hardy spaces, J. Korean Math. Soc., 2003, 40, 41-60.[Crossref]
  • [10] Liu L.Z., The continuity of commutators on Triebel-Lizorkin spaces, Integral Equations and Operator Theory, 2004, 49, 65-76.
  • [11] Liu L.Z., Sharp and weighted inequalities for multilinear integral operators, Revista de la Real Academia de Ciencias Exactas,Serie A: Matematicas, 2007, 101, 99-111.
  • [12] Liu L.Z., Weighted boundedness for multilinear Littlewood-Paley and Marcinkiewicz operators on Morrey spaces, J. Cont. Math.Anal., 2011, 46, 49-66.[WoS]
  • [13] Liu L.Z., Sharp maximal function estimates and boundedness for commutators associated with general integral operator, Filomat,2011, 25, 137-151.
  • [14] Liu L.Z., Multilinear singular integral operators on Triebel-Lizorkin and Lebesgue spaces, Bull. of the Malaysian Math. Sci. Soc.,2012, 35, 1075-1086.
  • [15] Lu S.Z., Four lectures on real Hp spaces, World Scienti?c, River Edge, NI, 1995.
  • [16] Paluszynski M., Characterization of the Besov spaces via the commutator operator of Coifman, Rochberg and Weiss, IndianaUniv. Math. J., 1995, 44, 1-17.
  • [17] Pérez C., Pradolini G., Sharp weighted endpoint estimates for commutators of singular integral operators, Michigan Math. J.,2001, 49, 23-37.
  • [18] Pérez C., Trujillo-Gonzalez R., Sharp weighted estimates for multilinear commutators, J. London Math. Soc., 2002, 65, 672-692.
  • [19] Stein E.M., Harmonic analysis: real variable methods, orthogonality and oscillatory integrals, Princeton Univ. Press, Princeton NJ,1993.
  • [20] Torchinsky A., Real variable methods in harmonic analysis, Pure and Applied Math., 123, Academic Press, New York, 1986.
  • [21] Torchinsky A., WangS., A note on the Marcinkiewicz integral, Colloq. Math., 1990, 60/61, 235-24.
  • [22] Wu B.S., Liu L.Z., A sharp estimate for multilinear Bochner-Riesz operator, Studia Sci. Math. Hungarica, 2005, 42, 47-59.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_1515_math-2015-0065
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.